Filtros : "Gomez, Hector W" Limpar

Filtros



Refine with date range


  • Source: SORT-Statistics and Operations Research Transactions. Unidade: IME

    Assunto: DISTRIBUIÇÕES (PROBABILIDADE)

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTÍNEZ-FLÓREZ, Guillermo e BOLFARINE, Heleno e GOMEZ, Hector W. Likelihood-based inference for the power regression model. SORT-Statistics and Operations Research Transactions, v. 39, n. 2, p. 187-208, 2015Tradução . . Acesso em: 05 fev. 2023.
    • APA

      Martínez-Flórez, G., Bolfarine, H., & Gomez, H. W. (2015). Likelihood-based inference for the power regression model. SORT-Statistics and Operations Research Transactions, 39( 2), 187-208.
    • NLM

      Martínez-Flórez G, Bolfarine H, Gomez HW. Likelihood-based inference for the power regression model. SORT-Statistics and Operations Research Transactions. 2015 ; 39( 2): 187-208.[citado 2023 fev. 05 ]
    • Vancouver

      Martínez-Flórez G, Bolfarine H, Gomez HW. Likelihood-based inference for the power regression model. SORT-Statistics and Operations Research Transactions. 2015 ; 39( 2): 187-208.[citado 2023 fev. 05 ]
  • Source: Communications in Statistics: Theory and Methods. Unidade: IME

    Assunto: DISTRIBUIÇÃO ELÍPTICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PLIVARES-PACHECO, Juan F et al. An asymmetric extension for the family of elliptical slash distributions. Communications in Statistics: Theory and Methods, v. 41, n. 6, p. 1000-1012, 2012Tradução . . Disponível em: http://dx.doi.org/10.1080/03610926.2010.533229. Acesso em: 05 fev. 2023.
    • APA

      Plivares-Pacheco, J. F., Salas, E., Gomez, H. W., & Bolfarine, H. (2012). An asymmetric extension for the family of elliptical slash distributions. Communications in Statistics: Theory and Methods, 41( 6), 1000-1012. doi:10.1080/03610926.2010.533229
    • NLM

      Plivares-Pacheco JF, Salas E, Gomez HW, Bolfarine H. An asymmetric extension for the family of elliptical slash distributions [Internet]. Communications in Statistics: Theory and Methods. 2012 ; 41( 6): 1000-1012.[citado 2023 fev. 05 ] Available from: http://dx.doi.org/10.1080/03610926.2010.533229
    • Vancouver

      Plivares-Pacheco JF, Salas E, Gomez HW, Bolfarine H. An asymmetric extension for the family of elliptical slash distributions [Internet]. Communications in Statistics: Theory and Methods. 2012 ; 41( 6): 1000-1012.[citado 2023 fev. 05 ] Available from: http://dx.doi.org/10.1080/03610926.2010.533229
  • Source: Communications in Statistics. Theory and Methods. Unidade: IME

    Assunto: DISTRIBUIÇÕES (PROBABILIDADE)

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARRUE, Jaime et al. On the Skew-normal-Cauchy distribution. Communications in Statistics. Theory and Methods, v. 40, n. 1, p. 15-27, 2011Tradução . . Disponível em: http://dx.doi.org/10.1080/03610920903350549. Acesso em: 05 fev. 2023.
    • APA

      Arrue, J., Gomez, H. W., Varela, H., & Bolfarine, H. (2011). On the Skew-normal-Cauchy distribution. Communications in Statistics. Theory and Methods, 40( 1), 15-27. doi:10.1080/03610920903350549
    • NLM

      Arrue J, Gomez HW, Varela H, Bolfarine H. On the Skew-normal-Cauchy distribution [Internet]. Communications in Statistics. Theory and Methods. 2011 ; 40( 1): 15-27.[citado 2023 fev. 05 ] Available from: http://dx.doi.org/10.1080/03610920903350549
    • Vancouver

      Arrue J, Gomez HW, Varela H, Bolfarine H. On the Skew-normal-Cauchy distribution [Internet]. Communications in Statistics. Theory and Methods. 2011 ; 40( 1): 15-27.[citado 2023 fev. 05 ] Available from: http://dx.doi.org/10.1080/03610920903350549

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2023